# SDR CALA9801851

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE TO STATIC PORT SKIN ON RT FUSELAGE FORWARD OF FORWARD PIT DOOR AT STA 500.  THE DAMAGE WAS REPAIRED IAW SRM 53-30-03.
